# SDR AALA990033

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT SIDE OF 1183 BULKHEAD ABOVE VAULT DOOR SKIN HAS SEVERAL DEEP TOOL MARKS LBL 20 TO RBL 20, 6 ABOVE CABIN FLOOR.  INSTALLED DOUBLER PER ESO 11697, DATED 12/17/98.  (M)
